# SDR DALA13027040126

- Difficulty date: May 18, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,257 hours, 33,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BELOW FLOOR SHEAR TIE FOUND CORROSION AT BS 1197+22, STR 38-39L.  AFT CARGO STA 1197+22 BETWEEN STR 38L TO 39L SHEAR TIE CORROSION AND REMOVED IAW SRM 51-10-02, 51-20-01.  BLENDED DEPTH OUT OF LIMITS SHEAR TIE REPLACED AND INSTALLED IAW SRM 51- 10-02, 51-40-05, 51-40-02.
